# SDR C2XA05BT035

- Difficulty date: June 1, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N34110
- Make and model: Emb EMB-145XR
- Aircraft serial: 145658
- Aircraft time: 7,013 hours, 3,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID-CEILING EMERGENCY EXIT SIGN  NOT WORKING.  REMOVED AND REPLACED NR 6 EMERGENCY EXIT SIGN INVERTER IAW EMB145XR AMM NR 33-50-11.  OPS CHECKED GOOD.
